Fichiers .pdf ou fichiers .ps disponibles

Ces preprints ne sont pas des versions définitives. Si vous souhaitez en recevoir un sous forme papier, veuillez m'envoyer un mail à  l'adresse ci-dessus. Merci.
This is not the final form of these preprints. If you wish to get a paper copy, please send me a mail. Thanks.

Geodesics and Shortest Paths Approach in Pedestrian Motions avec B. Nkonga, F. Decoupigny et G. Maignant, TGF'11 (Traffic and Granular Flows 2011, Springer, to appear

A 2-Phase Traffic Model Based on a Speed Bound avec R. Colombo et F. Marcellini, SIAM J. Appl. Math. (2010) 70, pp. 2652-2666

Balanced vehicular traffic at a bottleneck, avec F. Siebel, W. Mauser et S. Moutari, Math. and Computer Modelling, 49 (2009), 689-702, version pdf, ou version .ps,

A Traffic Flow Model with Constraints for the Modeling of Traffic Jams, avec F. Berthelin, P. Degond, V. Le Blanc, S. Moutari et J. Royer, Math. Models and Methods in Appl. Sciences, Vol 18, 1 (2008), 1269-1298, version pdf

Multicommodity flows on road networks, avec M. Herty, C. Kirchner, S. Moutari, Commun. Math. Sci. Vol 6, 1 (2008), 171-187 , version pdf

A Model for the Formation and Evolution of Traffic Jams, avec F. Berthelin, P. Degond, M. Delitala, Arch. Rat. Mechanics and Anal.,187(2008),185-220, version pdf, ou version .ps,

A Hybrid Lagrangian model based on the Aw-Rascle Traffic Flow model avec S. Moutari, SIAM J. Appl. Math.  Vol 68, 2 (2007), 413-436, version pdf

On the existence and compactness of a two-dimensional resonant system of conservation laws, avec K. Karlsen et E. Tadmor, Commun. Math. Sci. Volume 5, 2 (2007) 253-265, version pdf

Optimization Criteria for Modelling Intersections of Vehicular Traffic Flow, avec M. Herty et S. Moutari, Network and Heterogenous Media Vol 1, 2 (2006), 275-294,  version pdf, ou version .ps,

Coupling Conditions for a class of "Second Order" Models of Traffic Flow, avec M. Herty, SIAM J. Math. Anal. Vol 38 (2006), 595-616, version pdf, ou version .ps,

Validity of Nonlinear Geometric Optics for Entropy Solutions of Multidimensional Scalar Conservation Laws, avec Guiqiang Chen et S. Junca, J. Diff Equations (2006)  Vol 222, 2, 439-475, version pdf, ou version .ps,

Compensated Compactness for 2D Conservation Laws, avec P. Bagnerini et E. Tadmor, J. Hyperbolic Diff. Equations, (2005) Vol 2, 3, 697-712, version pdf ou version .ps,

A Multi-Class Homogenized Hyperbolic Model of Traffic Flow, avec P. Bagnerini, SIAM J. Math. Anal. (2003) 35, 4, 949-973(version .pdf) ou version .ps.,

Congestion on Multilane Highways, avec J. Greenberg et A. Klar, SIAM J. Appl. Math. (2003) 63,3,818-833 (version .pdf) ou version .ps.,

Derivation of Continuum Traffic Flow Models from Microscopic Follow-the-Leader Models, avec A. Aw, A. Klar, T. Materne (revised version), SIAM J. Appl. Math. (2002) 63,1,259-278 (version .pdf). ou version .ps

Strong Relaxation of the Isothermal Euler System to the Heat Equation, avec S. Junca, Zeitschr. Angew. Math. Phys., 53, 2, 239-264, version .pdf ou version .ps

Hamilton-Jacobi Equations on a Manifold and Applications to Grid Generation or Refinement, avec Ph. Hoch, SIAM J. Sc. Comput., 2002, 23, 6, 2056-2074.

Initial layers and uniqueness of weak entropy solutions to hyperbolic conservation laws, avec Guiqiang Chen, Arch. Rat. mech. Anal. , 2000, 153, 205-220.

Resurrection of "second order" models of car traffic? , avec A. Aw, SIAM J. Appl. Math., 2000, 60, 3, 916-938.

A numerical study of a pathological example of p-system, avec Ph. Hoch, SIAM J. Num. Analysis, 1999, 36, 5, 1588-1603 .

Relaxation of the isothermal Euler-Poisson system to the drift-diffusion equations, avec S. Junca, Quart. Appl. Math. 58, 2000,3,511-521.

Measure solutions to the linear multi-dimensional transport equation with non smooth coefficients, avec F. Poupaud, Comm. Part. Diff. Eq., 22:337--358, 1997.

Convergence of the Relaxation Approximation to a Scalar Nonlinear Hyperbolic Equation Arising in Chromatography, avec J.F. Collet, Zeitschrift Angew. Math. und Physics, (47),1996,399-409.

Global Existence of $L^2$ Solutions in Dynamical Elasto-Plasticity, Matemática Contemporanea, Rio, Vol. 11, 121-134(1996).

Elasto-Plasticity as a Zero-Relaxation Limit of Elastic Visco-Plasticity, Transp. Theory and Stat. Physics,25(3-5),477-489(1996).

Global Solutions to the Isothermal Euler-Poisson System with Arbitrarily Large Data, avec F. Poupaud et J.P. Vila, J. Diff. Eq.(1995),123,1,93-121.

Finite Time Blow-up in Some Models of Chemotaxis, avec C. Ziti, J. Math. Biol.(33), 1995, 388-414.

A Global Existence and Uniqueness Theorem for a Model Problem in Dynamical Elasto-plasticity with Isotropic Strain Hardening, avec A. Nouri, SIAM Journal
Math. Analysis, 1995, vol. 26,A,4, 850-858

Retour à la page principale